| Model Number |
PVS21 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/15/2023
Type of Reportable Event
Death
Additional Manufacturer Narrative
Unknown disposition.
Event or Problem Description
The manufacturer was informed of the following event through perceval japan study.Reportedly, perceval valve size s was implanted in the patient on (b)(6) 2019.The surgical approach was median sternotomy and there were tvp and map concomitant procedures.Based on the information available, patient did the 3 years follow up on (b)(6) 2022.Mean gradient was 11 mmhg, and no regurgitation was observed, eoa= 1.37 cm2, and the device was functioning well.Based on information received, patient passed away due to unknown reason on (b)(6) 2023.Reportedly, patient had a history of av block grade iii, pm implant, and nyha classification iii.
Additional Manufacturer Narrative
The manufacturing and material records for the perceval heart valve and stent, model #icv1208, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by a manufacture¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model #icv1208) perceval heart valve at the time of manufacture and release.The manufacturer was informed that no further information is available regarding this event.Based on the limited information available, the definitive root cause of the reported event cannot be established.However, from the document review performed, no manufacturing deficiencies were identified.Should further information be received in the future, a follow up report will be provided.